# SDR ASAA2024120754376

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 56,937 hours, 17,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE. GROUNDED - YES. INSPECTED AND CLEANED L1 DOOR SEAL REF AMM 52-09-00. PERFORMED OPS CHECK OF L1 DOOR REF AMM 52-11-00. NO FURTHER DEFECTS NOTED.
